# SDR SWIA2020071451321

- Difficulty date: June 18, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FS589-FS605, STR 21L-22L IS DENTED.  (C-CHECK) RO 7/10/2020 DRESSED OUT DENT ON FUSELAGE SKIN BETWEEN FS589-FS605, STR 21L-22L REF REO.  EVALUATED AND FOUND TO BE OUT OF LIMITS DUE TO FASTENER PROXIMITY REF SRM.  SUBMITTED TO ENGINEERING AND RECIEVED REO.  (ALL STEPS COMPLIED WITH). WITHIN LIMITS.  RESTORED FINISH.
